# SDR IPXA2024032786820

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 69,092 hours, 23,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: UNKNOWN
- Condition: Deformed
- Location: Door Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN ENTRY DOOR DOORWAY ARMING LEVER HINGE ASSY DEFORM (REPLACE) OKAY TO WORK
